advertisement
Question
Posted by: LINDA | 2004/01/11

ELTROXIN / COFFEE AND ACNE

Can "Eltroxin" cause an increase in acne, and is it really true that coffee causes ance. If so, what is it about coffee that would do this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Linda
Acne is caused by an imbalance in the sex hormones such as oestrogen and testosterone and not by any other hormones such as thyroid hormone in Eltroxin or any food or beverage such as coffee. Do consult a Dermatologist to obtain treatment for your acne.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2014/04/02

yes eltroxine can cause acne especially if the eltroxine levels are too high because of a number of issues. alcohol excersice diet period. I know this because one i have been on eltroxine for 6 years now and qualified nurse. not to mention im doing my master on disease at the moment. I think before you leave a comment that your not sure about and you should be qualified enough to state such a fact before misleading someone.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement